MAUDE Adverse Event Report: MEDICAL ACTION INDUSTRIES IV START KIT

MEDICAL ACTION INDUSTRIES IV START KIT
Model Number 74654
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report was not available for return.Incident 1 of 5: medical action industries is the manufacturer of the iv start kit convenience kit.The complaint component extension set, part number mc33122-ns is manufactured by icu medical (fda registration 9615050).A supplier corrective action (scar) was submitted to the manufacturer on 23may2023.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a product is defective or caused serious injury.
 
Event or Problem Description
Mai complaint number (b)(4).Incident one: ¿i've had it happen once during set up before it reached the pt.When i attempted to attach the flush to the hub, the tubing came detached from the hub and fell on the floor before i even tried to flush it.I was literally just handling the extension set when it fell apart." there was no patient involvement for this incident.
 
Additional Manufacturer Narrative
Incident 1 of 5.We received one sample of an unopened kit of the complaint kit lot from the customer.The component involved was removed from the kit and was immediately sent to the supplier for their evaluation.At the time of complaint receipt, we had no inventory of the complaint kit lot or the raw component lots involved for further analysis.This component is placed in other kits.A three-year review of those kits shows no additional reports of this nature.Based on the customer¿s feedback of not experiencing any problems with a different kit lot, this issue was determined to be specific to complaint lot 305500.We issued a supplier corrective action request (scar) (b)(4) to the component supplier to further address the issue.Our supplier responded a visual evaluation of the returned sample showed no visible defects or anomalies.No disconnection was noted.The sample was primed and leak tested.No leakage was observed in the activated and inactivated positions.No disconnections were observed during testing.The reported issue was not confirmed.We, as well as our supplier, will continue to track for any related trends involving this component.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a product is defective or caused serious injury.

Brand Name
IV START KIT
Common Device Name
IV START KIT
Manufacturer (Section D)
MEDICAL ACTION INDUSTRIES
25 heywood road
arden NC 30005
Manufacturer (Section G)
MEDICAL ACTION INDUSTRIES
25 heywood road
arden NC 28704
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17056546
Report Number1030451-2023-00001
Device Sequence Number6932194
Product Code LRS
UDI-Device Identifier10809160020388
UDI-Public10809160020388
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number74654
Device Catalogue Number74654
Device Lot Number305500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2023
Supplement Date Received by Manufacturer06/16/2023
Initial Report FDA Received Date06/02/2023
Supplement Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown